# SDR UALA2010051201619

- Difficulty date: May 12, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 37,282 hours, 4,623 cycles
- Engine: Pwa PW40903
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: S218W1015
- Part serial: 9705220
- Condition: Faulty
- Location: Anti-Ice Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE ANTI-ICE (EAI) VALVE FAILURE TO THE CLOSED POSITION OR EAI CONTROL CARD FAILURE.  RT ENG EAI VALVE STAY CLOSED. REPLACED RT EAI CONTROLLER EAI VALVE AND ACIPS CONTROL CARD (PN 810505-3 SN 00124060) FOR TROUBLESHOOTING. FOUND SENSE LINE TO PRESS SWS DISCONNECTED AT 12 O'CLOCK POS UNDER RACE WAY.  RECONNECTED AND RAN ENG, ALL OPS OK.
